# SDR FDEA201210183670

- Difficulty date: October 18, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SIDE OTBD FLAP HINGE ACTUATOR ATTACHED FITTING BUSHING WORN. REPAIR ACCOMPLISHED AS PER EA 1-5750-127715 REVISION B PART 2.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
